Even if you did not keep your ovaries, it is possible to get very emotional because of the loss of hormones after surgery. Sometimes it doesn't happen right away, because we all have some amount of stored estrogen at the time of surgery (it varies a lot by individual) and it can take days, weeks or even a month or two for that to get used up. It could just be a coincidence that this is happening at around the same time you would have had a period.
That said, I have seen a few posts over the years from women who say they experience "phantom" cycles for a few months post op. It could be because your whole life, not just your reproductive hormones but ALL your hormones have been cycling, including the pituitary and adrenal hormones, and those glands weren't removed. They may go through a cycle or two and gradually dampen out to consistent levels.
Either way, I would give your DR a call and let him know. You may need some HRT help. I read in another one of your posts that you are using only progesterone... this is very rarely enough for women in surgical menopause such as yourself (and me
). In fact, as your estrogen levels start to drop, supplementing with progesterone can intensify the symptoms. Since one of the symptoms of too much progesterone is depression, which can be dangerous, I'd really encourage you to call your DR ASAP.
If it helps, I know the feeling. Once when I was fairly newly post op, I was wearing an estrogen patch (generic - don't ever let them talk you into those) which came loose, and I didn't know it. Suddenly out of the blue, I found myself basically picking a fight with my DBF over nothing, and then getting really upset and bursting into tears, which is not me at all. It was his mother who figured out it was my hormones gone haywire because the patch wasn't doing its job.
Once I switched to a good quality brand name patch, though, everything was fine once again.
I hope this helps.